CureZone   Log On   Join
Re: One more questions about Iodine
 
Ginagirl Views: 612
Published: 8 years ago
 
This is a reply to # 2,095,469

Re: One more questions about Iodine


Hi IR; heavier, more frequent periods are typically hypo T symptoms, my guess is that Iodine triggered this; in a trancient phase some of the hypo T symptoms show up.
It is very similar to what I had before I took iodine. In time the periodic system went back to its 28 days, slowly but surely.


 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.608 sec, (1)